# SDR 2001F00361

- Difficulty date: August 8, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N5113
- Make and model: Cessna 750
- Aircraft serial: 7500013
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 67940701
- Condition: Low
- Location: Nlg
- Part time: 1,855 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DTW - AFTER TAKEOFF AND UPON LANDING GEAR RETRACTION THE NOSE GAR FAILED TO RETRACT.  NLG STRUT LOWER CHAMBER NITROGEN PRESSURE LOW.  SERVICED STRUT PER CESSNA MM.  (M)
